allergy to TF? Anyone?

Discussion in 'Transfer Factor' started by blazer, May 1, 2006.

  1. blazer

    blazer New Member

    Just wondering if any of you have experienced joint swelling, throbbing feet pads, hands swelling to TF...use.
    I have used the TF and felt so much better in regards so cfs/fm/mycoplasma, but these side effects are crazy. I have used the Essentials, 560 and 540 tf...some swelling of joints...for several years...and then I tried the 4Life kind and wow...it is powerful. It made me feel so good with life...but even more so then, the joint swelling was intense. So, by that I too can say that the 4Life brand is powerful. I had to stop it tho...such swelling! Help me.
    I also noticed in the past tho that if I even tried taking the plain "colostrum"...I did the same thing.
    Thanks friends.
  2. spacee

    spacee Member

    But you might do well combing the TF with a very low dose antibiotic of Doxycycline.

    I am considering asking my doc for it to address the bacteria side of the illness. I don't want to mess up my normal gut flora so I would take it with probiotics.

    Hugs, Spacee
  3. spacee

    spacee Member

    I would stop it too if I had hives. Not a good sign to me.

    Surprised at that reaction but thanks for letting us know about it.

    Hugs,spacee
  4. spacee

    spacee Member

    I am so glad that you came back and posted this info. My twin is a medical technologist and she will be dumbfounded by this.
    I love to dumbfound her (snicker) :) No, She reallydoes love to hear about anything unusual.

    How are you FEELING these days now that you got rid of the round worms? I bet you can breathe better. Just Amazing.

    I am not going the abx route. I don't know what I was thinking. I have been on abxs over the years for different things and they had NO effect on my CFS except when I was on the Marshall Protocol. That was because of the benicar reducing the inflammation. So, sticking with the TF's plus OLE (Olive Leaf Extract).

    Thanks again!

    Spacee
    [This Message was Edited on 10/28/2006]